# SDR C2XA10RI0144

- Difficulty date: November 26, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N11565
- Make and model: Emb EMB-145LR
- Aircraft serial: 145621
- Aircraft time: 20,366 hours, 15,552 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Panel
- Part number: FAU751A4
- Part serial: 042914
- Condition: Inoperative
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2030 - EWR - FLIGHT CREW REPORTED SMOKE DETECTOR SWITCH IN GALLEY NOT WORKING.  EWR MX REMOVED AND REPLACED GALLEY SMOKE DETECTOR PANEL AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
